Crestor side effects cough

Common Questions and Answers about Crestor side effects cough

crestor

The medications you have listed have the ability to cause side effects which include headache, dizziness, and fatigue. There is a high incidence of headaches with Aggrenox, but goes away over time. Also Aggrenox and Avapro both can cause fatigue, and Avapro and Crestor can cause dizziness.
The information you provide suggests that you probably have both gastroesophageal reflux disease (GERD) and asthma. GERD can aggravate asthma. For the reflux, you and your doctor should try a strong proton pump inhibitor in the highest recommended dose.
So, you may have to do something like that. If you are on a very high dose of Niaspan then less common side effects can be fever, diarrhea, muscle aches, nausea, vomiting, headache and rash. But my husband is on 500mg with no problem. I don't know what they consider a high dose. The Niaspan is only really for lowering your Triglycerides not the cholesterol. The new data that has come out shows it doesn't really work on the cholesterol only the triglycerides.
It is produced by sanofi aventis and is supposed to be as effective as Amiodarone only without the very toxic side effects. Jerry this is my 3rd arrhythmic medication I first tried various dosages of Sotolol which lasted about a year to 18 months and after failing that I tried Tikosyn or Dofedilide which only lasted about 60 days. So this is the last stop and if this doesn't do the trick I will probably undergo a third cardiac ablation. But I am hoping this works long term.
i have just been diagnosed with a 2mm aneurysm which showed up on mra my mri scan showed up normal before that i was suffering with what was called cough headache syndrom has anybody else had symtons like this my neoroligst says this cough headache is not connected to my anurysm also if the anurysm is small could this be a mistake i am very worried
Otherwise some people can fell ill with side effects of just jump starting your body. Just my opinion. Others may have a different opinion.
If I stand for about 15-20 minutes my legs get real shaky and I feel weak. I have muscle spasms in my neck, back, arms, legs and chest. I have had a cough since I was exposed. My balance is off. I wheeze all the time and have shortness of breath. I have rashes on my face and upper arms since the exposure. I get tingling, crawling, and numb feelings in my face, arms, legs, and head. I do not have any energy. I loose my voice if I talk very much. I have been sick the whole time.
You may have worse symptoms or side effects that actually mimic the panic. Meanwhile, when you start feeling panicky and tingling in the hands, try slowly breathing into a paper bag. This regulates the amount of oxygen you have in your chest. When you are in an anxious state, shallow breathing leads to too much oxygen in your lungs, resulting in numb extremities and dizziness. It's all a vicious circle.
I'm not knocking the docs but as to AFIB and all of it's related side effects, they don't have a clue. And my specialist as much as told me that. He said a lot of the treatment is hit and miss. So it seems that they should be listening to what we say, recording it and evaluating it. They have, on all of the sites and forums on AFIB a chance to collate all of the side effects,symptoms, advice and use it in their trials. But they don't, so these forums are great when you are worried and anxious.
Taking Plavix and asprin, couldn't stand taking the Crestor and Tricor and refused Niaspan after reading the side effects. Stress test re-done and doctor unconcerned about chest pain, basically stating "it's in my head." My head couldn't make this up! Pain has now created onset of anxiety/panic attacks and need for even more medications- Xanax and Zoloft. When can a person expect to see a decrease in the pain or is this a lifetime sentence?
Sure enough a month later I was on antiobiotics for a wicked sinus infection. I thought I was having residual side effects from my Flonase - but it happened a few more times. It is my warning signal that an infection is brewing and I know that until the smell goes away, I still have it. Also, prior to an asthma attack I get an itch deep inside my right lung and along my right side at the waist. It's nice to know that we are not crazy and that others experience similar symptoms.
the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.
At present, Percocet 2 350 mg tabs every 6 hours. This was causing side effects, Bad headaches in the morning, plus chills like the flu. Otherwise I might have been able to stand it. The pain was there, just lessened it. Tonight, I tried a Banana and glass of Orange Juice like the Ultra Sound Radiologist told me Pregnant women use when experiencing leg cramps and no percocet tonight and just 2 tylenol and if helps a lot. If it is a Parathyroid needing to be removed.
does any one suffer from any side effects such as sweating on the side of the face and above the eye also eye twitches!
It usually happens on the palm side of various fingers, but in April, I had one rupture on my knuckle. I'm very interested in any comments.
I also was put on SSRI but did not like the initial side effects and decided not to continue with daily medication management. I do have a script for Ativan to be used sparingly. Good luck with your stress test, I think the best thing you are doing for yourself and your family is to speak with someone professionally. I just want you to know that you are not alone, your physical symptoms are real, once you accept that the symptoms are related to your anxiety, you can move forward.
(1) I can usually fall aslepp only if I am sleeping on either side, and (2) I know my mid-back pain will start a few hours after I fall asleep on my back. I have 5 different types of doctors: an orthopedic shoulder surgeon, an orthopedic spine surgeon, an internist, a pain management specialist (anesthesiologist) and a chiropractor. They all suggest THE SAME THING....Specifically that my mid-back pain is a result referred pain of my torn labrum and rotator cuffs in both shoulders.
Me too I have internal shaking all over my body. It all started 7 months ago. I had one or 2 night internal shaking per week at first and I thought, I was dreaming about this shaking. And then, I had more frequent shaking during the night and I couldn't sleep. It keep going worst as now it is each night and it does it now during the day. Sort of speak it is 24/7 a day... with few moments being free of this internal shaking, vibration sensation. I am so tired of it.
I have had the warm sensation in the back/side of my upper right thigh for about 5 days now. It lasts for about 3/4 sec's then goes away. The first day it happened twice and now it happens frequently throughout the day (8-12 times). I do have health insurance and plan to make an appointment tomorrow. I will let you know the outcome of my visit.
MedHelp Health Answers